# SDR 2003F00412

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DENT ON AFT CARGO FLOOR SUPPORT, STATION 950F, RBL 9.  FABRICATE REPAIR DOUBLER AND FILLER.  TREATED AND PRIMED PARTS AND AREA.  INSTALLED DOUBLER AND FILLER AT AFT CARGO FLOOR SUPPORT RBL 9 STATION 950F.  (M)
